MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD ELLIK EVACUATOR; BLADDER EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD ELLIK EVACUATOR; BLADDER EVACUATOR
Model Number 000451
Medical Device Problem Codes Disconnection (1171); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the ellik bladder evacuator had broken.
 
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.One sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was used for patient treatment.The product had caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used ellik evacuator.Visual inspection of the sample noted the yellow tube adapter was disconnected from the evacuator.This is out of specification per inspection procedure which states, "the union between the recipient and the tube adapter, it must be free and clear of bubbles and openings that could weaken the sealed; manually pull the recipient and tube adapter to assure that the united parts do not separate easily.A potential root cause could be components out of specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient." the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the ellik bladder evacuator had broken.

Brand Name
BARD ELLIK EVACUATOR
Common Device Name
BLADDER EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12081449
Report Number1018233-2021-03866
Device Sequence Number11730041
Product Code KQT
UDI-Device Identifier00801741080814
UDI-Public(01)00801741080814
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2024
Device Model Number000451
Device Catalogue Number000451
Device Lot NumberNGDZ3949
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown